← Return to Bronchiestatis and albuterol

Discussion
gaylesunflower1 (@gaylesunflower1)

Bronchiestatis and albuterol

MAC & Bronchiectasis | Last Active: Nov 16, 2020 | Replies (39)

Comment receiving replies
@gaylesunflower1

Makes me tired and a little shaky – gonna try and stick with it

Jump to this post


Replies to "Makes me tired and a little shaky - gonna try and stick with it"

Hi Gayle & @gej53 – If you do not tolerate albuterol well (shakiness, etc) ask your doctor if you can try levalbuterol (brand name Xopenex.) It is buffered somehow to alleviate some of the side effects. Albuterol gave me such shakes & tremors that I would wait to use it until I could barely breathe. Although I get slight symptoms from levalbuterol, I would say it is 90% better. Since it used to be brand name only and very expensive, many docs don't usually prescribe it. Now that the generic version is available the price is similar to albuterol and is on the formulary for most insurance plans. It comes in both nebulizer solution and rescue inhaler.
Sue

  Request Appointment